MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10015862
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
It was reported that tubing set separated at the drip chamber and leaked while priming with magnesium sulfate 6 g (10g/20ml)/150 ml to infuse at a rate of 2 g/hr for a duration of 3 hours.There was no patient involvement since the set did not make it to the bedside.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s complaint of tubing set separated and leaked was confirmed.The separation was observed at the engagement between the outlet spigot of the drip chamber and tubing on set received.Functional testing was not performed as the customer's report was confirmed upon visual inspection.Dimensional testing measured the tubing to be within specification.Device history record for model 10015862 lot 20035131 shows that the set was manufactured on 3 march 2020 with a total of 11,523 units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.The root cause of the tubing separation was a manufacturing issue for insufficient solvent being applied at the affected engagement due to equipment and/ or operator error.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10083636
Report Number9616066-2020-01720
Device Sequence Number2861712
Product Code FPA
UDI-Device Identifier10885403221866
UDI-Public10885403221866
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model Number10015862
Device Catalogue Number10015862
Device Lot Number20035131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1